# SDR 2005FA0001519

- Difficulty date: November 1, 2005
- Submitted: November 14, 2005
- Operation: General aviation
- Aircraft: N9918F
- Make and model: Cessna 172R
- Aircraft serial: 17280194
- Engine: Lyc IO320*
- System (JASC): 8011 · Engine Starter
- Part: Commutator
- Condition: Destroyed
- Location: Starter
- Component: Starter, Lamar
- Component part number: 2401
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A SEGMENT OF THE COMMUTATOR CAME OFF DURING STARTING, COMPLETELY DISTROYING THE BRUSES AND THE INSIDE OF THE STARTER. (K)
